# SDR ASAA2013050694719

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,292 hours, 7,395 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1015449
- Condition: Inoperative
- Location: Ram Air Door
- Part time: 59,362 hours, 34,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RAM AIR DOOR ACTUATOR INOP.  ACFT GROUNDED.  R & R LEFT RAM AIR DOOR ACTUATOR IAW AMM 21-51-21.  PERFORMED OPS CHECK AND IS SATISFACTORY IAW AMM 21-51-21.
